Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Severe spat of acute pancreatitis. Why are traits showing again? Why fever and muscle cramps?

I had a severe spat of acute pancreatis last month.The traits are again showing since last 2 days where there is acute pain in the stomach region, every intake(fluid and solid) gets vommitted within minutes and muscle cramps and fever are also prevelant. I am travelling and my doctor has advised to take 1 pentocac dsr 0000(1 nce a day ), Creone tabs( 3 times a day) and cyclopam 3 times a day.( and only juices) As i am travelling I can t visit my doctor but the pain is becoming unbearable sometimes,though discomfort has reduced after couple of doses.Also any fresh juice I try just comes out. kindly advise as the pain is killing?
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
If you are having the similar symptoms again then it can be a recurrence or chronic pancreatitis. You can get your enzyme levels evaluated to find out.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Thu, 19 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor